# SDR ASAA2018121437375

- Difficulty date: December 13, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 11,613 hours, 3,759 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 1 REGUL FAULT IN FLIGHT GROUNDED - YES. REMOVED AND REPLACED PACK 1 COMPRESSOR OUTLET TEMP SENSOR 12HH. REF AMM 21-61-11. GRD CHECK OK.P/N OFF 9105A0005-02    S/N OFF 31064P/N ON   9105A0005-02    S/N ON 41553.
